Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Faroutbrusslesprout

Can Accutane Increase Facial Hair (Female)

Recommended Posts

Hi everyone, 

I have been taking a low dosage accutane (10mg a day) for around 6 months. I have recently noticed that I have quite a lot of peach fuzz (fine little hairs) on my face. These hairs are blond in colour, so barely noticeable and predominantly located on the side of my cheeks and near my jaw. By no means am I a hairy person, I’m incredibly pale and can usually get away with shaving my legs once every 2 to 3 weeks. That’s still the case and I have not noticed any change in body hair, just facial hair. I don’t know why I have just noticed the peach fuzz on my face. I mean, I know we all have facial hair, but I’m either just noticing it now or there’s more hair growth. I’m not planning on shaving my face but I have noticed that my makeup can look quite cakey. In certain lighting the hairs are a lot more noticeable (especially with makeup on). 

If if you have experienced something similar let me know!

Did it get better after accutane or continue? 

Women - do you shave your face? 

Thankyou!

Share this post


Link to post
Share on other sites

This happened to me as well. I just left it as my skin was so dry I didn't want to irritate it any more. To me it was really obvious, especially in close up photos but no one else really seemed to notice it until I pointed it out. I switched from a foundation to cc cream as it wasn't so cakey and was much more moisterising. I also stopped wearing any powder foundation as it made it much worse. Have been off Roaccutane for 6 months now and it's more or less gone although I still have some left on the sides of my face. I don't really notice it now though and couldn't tell you when I realised it had started to go. I think I'm so happy to be able to leave the house with no foundation on that the peach fuzz doesn't even register :) 

Share this post


Link to post
Share on other sites
On 04/06/2018 at 5:06 AM, Coffeeaddict said:

This happened to me as well. I just left it as my skin was so dry I didn't want to irritate it any more. To me it was really obvious, especially in close up photos but no one else really seemed to notice it until I pointed it out. I switched from a foundation to cc cream as it wasn't so cakey and was much more moisterising. I also stopped wearing any powder foundation as it made it much worse. Have been off Roaccutane for 6 months now and it's more or less gone although I still have some left on the sides of my face. I don't really notice it now though and couldn't tell you when I realised it had started to go. I think I'm so happy to be able to leave the house with no foundation on that the peach fuzz doesn't even register :) 

What dosage of accutane were you taking at the time? 

I know what you mean about cc creams but I find it so difficult finding a cc cream pale enough......So frustrating!

Share this post


Link to post
Share on other sites

50mg I think,  although it may have started when I was in 40mg. I just remember looking in the mirror one day and realising it had appeared. Googled it at the time but couldn't find too much info, just one or 2 threads on here I think. The temptation to shave it though was strong! 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×